# SDR DXTA2024050611685

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000051
- Aircraft time: 3,379 hours, 2,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005327
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: COMPLETED EMERGENCY/ABNORMAL CHECKLIST 25X TO CHARGE EMERGENCY LIGHTS BATTERY PACK.  PROCEDURE FAILED.  REMOVED AND REPLACED FWD RH EMER BATTERY PACK 132ET AND INSTALLED REPAIRED UNIT IN THE RH 132ET POSITION, MX PERFORMED IAW CE-700 MM 33-50-07. OPS CHECK GOOD.
